# SDR DHL2005741540

- Difficulty date: April 21, 2005
- Submitted: June 5, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB FIN STA 180 STRGR 8LT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS IN VERTICAL STAB FIN STA 180 STR 8LT IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA 2.0625 X 1.0625 IAW B727 55-30-5 FIG 1.  FABRICATED REPAIR PARTS AS FOLLOWS FILLER FROM FROM 7075T6 .063 PO NR 501952 DIM 2.6875 X 1.0625  AND ANGLE REPAIR FROM 7075T6 .071 PO NR 9002118 DIM 11.125 X 1.375 X 1.125 IAW B727 SRM 55-30-5 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 53-30-5 FIG 1 AND 51-30-2.
